FREE Shippingto US, AU, UK and EU on all orders over $149
/

Fervex 8’s raspberry with sugar granules for oral solution

$15.80

0a1592a7cfdf
Brands:: UPSA (France)

Description

The instruction for medical use

of FERVEKS medicine

the Trade name
of Fervex

the Dosage form
Powder for preparation of solution for intake,

Structure
of 12.75 g of powder, crimson with sugar, contains
active agents: paracetamol of 0.500 g
ascorbic acid of 0.200 g
of pheniramine maleate of 0.025 g,
excipients: sucrose, anhydrous citric acid, acacia, saccharin of E 954 sodium, fragrance crimson.
** – Crimson fragrance: ethyl acetate, isoamyl acetate, acetic acid, benzyl alcohol, triacetin, vanillin, p-hydroxy-benzyl acetone, maltodextrin, E1450 (the modified corn starch), E 129 allyurovy red, E133 diamond blue, E110 sanst yellow, permastabit 505528 RI, fragrance crimson 054428 A, salt.

The description
the Granulated powder from light pink till light-beige color.

Pharmacotherapeutic group
Analgetics-antipyretics others. Paracetamol in a combination with other drugs (excepting psikholeptik).
The code of automatic telephone exchange N02BE51

The pharmacological

Pharmacokinetics Paracetamol properties is absorbed quickly and completely. The maximum concentration in plasma is reached in 30-60 min. Paracetamol is quickly distributed in all body tissues. Poorly contacts proteins of blood plasma. Metabolism in a liver happens to formation of the conjugates connected with glucuronic and sulfuric acids which are removed within 24 hours by kidneys. An insignificant part of paracetamol with the participation of P450 cytochrome turns into the metabolite entering connection with glutathione and is removed with urine. At overdose the quantity of this metabolite increases.
In case of a heavy renal failure (clearance of creatinine less than 10 ml/min.) removal of paracetamol and its metabolites slows down.
At elderly people the ability to conjugation does not change.
Ascorbic acid, being soaked up in a small intestine, it is widely distributed and partially deposited in fabrics (especially in adrenal glands). Linking with proteins of plasma makes about 25%. If its receipt in an organism exceeds necessary quantity, the surplus is removed with urine.
Pheniramine the maleate is well absorbed in a digestive tract. The maximum concentration of active ingredient is reached approximately in 1-1.25 hours. Elimination half-life of pheniramine of a maleate – 16-17 hours. It Eliminirutsya from an organism with urine in the form of metabolites or in not changed look (about 70-83% of the accepted pheniramine dose are not exposed to metabolic reactions).
A pharmacodynamics
of Fervex – the combined drug. Has the antihistaminic, anesthetizing and febrifugal effect.
Paracetamol. The mechanism of its action is connected mainly with ability to inhibit synthesis of prostaglandins in central nervous system and to a lesser extent – with influence on the center of thermal control in a hypothalamus. Possesses analgetic and febrifugal action, eliminates a headache, and other types of pain, reduces the increased temperature.
Ascorbic acid (Vitamin C) participates in regulation oxidizer but – recovery processes, carbohydrate metabolism, blood clotting, angenesis, in synthesis of glyuklkortikoid, collagen and procollagen, normalizes permeability of capillaries. Increases body resistance that is connected with stimulation of the immune system.
Pheniramine the maleate – is H1 blocker – receptors, has antiallergic effect: reduces expressiveness of exudative local manifestations of an infection, stops dacryagogue, reduces an itching of eyes and a nose, eliminates a rhinorrhea.

Indications
For treatment of cold, rhinitis, a nasopharyngitis and grippopodobny states at adults (aged from 15 years is also more senior):
– transparent discharges from a nose and dacryagogue
– sneezing
– a headache and/or fever

the Route of administration and doses
Inside – on 1 bag 2-3 times a day. Drug should be dissolved completely in enough hot or cold water. The interval between administrations of drug has to be not less than 4 hours. The maximum duration of treatment is 5 days. For treatment of grippopodobny states it is preferable to take this drug with hot water in the evening.
In case of a heavy renal failure, the interval between administrations of drug has to make not less than 8 hours.

Side effects
– sedation or drowsiness
– dryness of a mucous membrane
– a constipation
– accommodation disturbances, a mydriasis
– a cardiopalmus
– risk of an ischuria
– orthostatic hypotension
– balance disturbances, vertigo, disturbance of motor coordination
– a shiver, confusion of consciousness, a hallucination, the reduced memory or
concentration more often met at elderly patients
– allergic reactions (erythema, an itching, eczema, a purpura, a small tortoiseshell, a Quincke’s edema, anafilakticheky shock)
is rare
– a leykotsitopeniya, a neutropenia, thrombocytopenia
More seldom
– the excited states: disturbing excitement, hyperexcitability,

Contraindication insomnia
– hypersensitivity to one of drug components
– hepatocellular insufficiency
– risk of closed-angle glaucoma
– the risk of an ischuria connected with dysfunctions of a prostate
– phenylketonuria
– for the persons suffering from intolerance of fructose, a syndrome of a malyabsorbation of glucose, a galactose or saccharose izomaltaznoy insufficiency because of presence of sucrose in structure
– children’s age is younger than 15 years
– pregnancy, the lactation period

Medicinal interactions
Alcohol enhances sedation of drug.
Morphine derivatives (analgetics, cough remedies), the neuroleptics, barbiturates, benzdiazepines and other anxiolytics which are not relating to benzdiazepines, the sleeping medicines, sedative antidepressants, antihistaminic drugs, antihypertensive drugs connected with central nervous system, Baclofenum and thalidomide make the oppressing impact on central nervous system.
Other drugs of atropinic action (imipraminovy antidepressants, the majority of atropinic H1 antihistamines, anticholinergic antiparkinsonichesky means, anti-spasmodic atropina, Disopyramidum, fenotiazinovy neuroleptics, clozapine) increase risk of development of such side effects as an ischuria, a constipation, dryness in a mouth.

The special
instructions Treatment need to be revised in case of high or long temperature, emergence of signs of superinfection or constancy of symptoms in 5 days.
The risk of psychological dependence can arise only at the dosages exceeding recommended and at long-term treatments.
To avoid overdose, check that other medicines did not contain paracetamol.
For adults with body weight more than 50 kg the maximum daily dose of paracetamol should not exceed 4 g.
Consumption of alcoholic beverages or demulcents (in particular, barbiturates) enhances sedation of antihistamines therefore it is necessary to avoid their inclusion in treatment time.
Each bag contains 11.5 g of sucrose that should be considered at the daily use in case of diabetes or at observance of a diet with the low content of sugar.
Features of influence of drug on ability to run motor transport and dangerous mechanisms
Patients have to abstain from all types of activity requiring special attention, fast mental and motor reaction because of risk of emergence of drowsiness.

The overdose
the Overdose connected with maleate pheniramine content as a part of drug can cause spasms (especially in children), consciousness disorders, a coma.
There is a risk of poisoning at elderly people and, especially, at small children which can be life-threatening.
Symptoms: the nausea, vomiting, anorexia, pallor, an abdominal pain which are usually developing in the first day. More than 10 g of paracetamol at one time adults have an overdose and 150 mg/kg of body weight at one time in children can cause the necrosis of hepatocytes resulting in hepatocellular insufficiency, a metabolic acidosis, encephalopathy and a lethal outcome. In 12-48 hours after overdose the increase in level of hepatic transaminases, a lactate dehydrogenase and bilirubin and also decrease in level of a prothrombin can be noted. The overdose connected with maleate pheniramine content as a part of drug can cause spasms, consciousness disturbance, a coma.
Treatment: at manifestation of symptoms of poisoning immediately see a doctor. Blood test on determination of level of paracetamol in plasma, gastric lavage, intake of antidote of N-Acetylcysteinum intravenously or orally within 10 hours after intake of medicine, symptomatic treatment is recommended.

A form of release and packing
On 12.75 g in a bag from paper/Al/polyethylene.
On 8 bags together with the instruction for use in the Kazakh and Russian languages in a cardboard box.

To Store storage conditions at a temperature not above 30 °C
to Store out of children’s reach!

3 years
not to use a period of storage after an expiration date.

Prescription status
Without prescription

the Producer Bristol-Myers Skvibb
979, de Pirene’s avenue, 47520 Le the Passage, France
the Address of the owner of the registration certificate: 3, Rue Joseph Monie, p.o. box 325, 92506 Ryuey-Malmezon Sedex, France.

The owner of the registration certificate
Bristol-Myers Skvibb, France
the Address of the organization accepting in the territory of the Republic of Kazakhstan claims from consumers on quality of products (goods) TOO « VIVA PHARM” 2nd Ostroumova St., 33, Almaty, RKtel.: +7 (727) 383 74 63, fax: +7 (727) 383 74 56, e-mail:
To Develop PV@vivapharm.kz

Reviews

There are no reviews yet.

Be the first to review “Fervex 8’s raspberry with sugar granules for oral solution”

Your email address will not be published.